School personnel information

写真b

TOMITA Naohito


Gender

Male

Organization 【 display / non-display

  • 2006.04.01 - 2008.03.31, Department of Mathematics, Graduate School of Science, Specially Appointed Researcher

  • 2008.10.01 - 2011.05.31, Department of Mathematics, Graduate School of Science, Associate Professor

  • 2011.06.01 - , Department of Mathematics, Graduate School of Science, Associate Professor

Education 【 display / non-display

Osaka University Graduate School, Division of Natural Science  Completed 2006.03
 

Academic Papers 【 display / non-display

  • Pseudodifferential operators with symbols in the Hormander class S^0_{\alpha,\alpha} on \alpha-modulation spaces, T. Kato, N. Tomita, Monatsh. Math.,188(4) 667-687, 2019.04, Papers

  • A remark on the Schrodinger propagator on Wiener amalgam spaces, T. Kato, N. Tomita, Math. Nachr.,292(2) 350-357, 2019.02, Papers

  • Weighted norm inequalities for multilinear Fourier multipliers with critical Besov regularity, M. Fujita, N. Tomita, Proc. Amer. Math. Soc.,146(2) 555-569, 2018.02, Papers

  • Bilinear pseudo-differential operators with symbols in BS^m_{1,1} on Triebel-Lizorkin spaces, K. Koezuka, N. Tomita, J. Fourier Anal. Appl.,24(1) 309-319, 2018.02, Papers

  • Multilinear Fourier multipliers with minimal Sobolev regularity, II, L. Grafakos, A. Miyachi, H. V. Nguyen, N. Tomita, J. Math. Soc. Japan ,69(2) 529-562, 2017.04, Papers

display all >>